Israel Journal of Mathematics

, Volume 129, Issue 1, pp 109–117

On thek-systems of a simple polytope

  • Michael Joswig
  • Volker Kaibel
  • Friederike Körner
Article

Abstract

Ak-system of the graphGP of a simple polytopeP is a set of induced subgraphs ofGP that shares certain properties with the set of subgraphs induced by thek-faces ofP. This new concept leads to polynomial-size certificates in terms ofGP for both the set of vertex sets of facets and for abstract objective functions (AOF) in the sense of Kalai. Moreover, it is proved that an acyclic orientation yields an AOF if and only if it induces a unique sink on every 2-face.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Hebrew University 2002

Authors and Affiliations

  • Michael Joswig
    • 1
  • Volker Kaibel
    • 1
  • Friederike Körner
    • 1
  1. 1.Institut für MathematikTechnische Universität Berlin, Fakultät IIBerlinGermany

Personalised recommendations